• trl47807 trl47807
    April 12, 2010
    Will high blood pressure cause you to shake?
    trl47807 trl47807
    April 12, 2010

    I have recently started medication for hypothyroidism.  I know that at my last two doctor appointments my blood pressure must have been elevated because the doctor said that they could have been better and asked if a blood pressure problem runs in my family. I does -- my mom, uncle, aunt, and grandfather all had hypertension.

     

    For a few years now I have been getting tremors, not just my hands, but all over my body. Is my shaking related to my blood pressure? 

    READ MORE

FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    April 12, 2010
    Lisa Nelson
    Health Pro
    April 12, 2010

    First of all, I'm not sure the shaking you are experiencing is due to high blood pressure. It seems more likely that it's related to your thyroid issue or an issue with the dose of medication you're on for it. Perhaps you could contact your pharmacist to see if it's a side effect of the medicine or a dosage issue? The best source of information will be the doctor who put you on the medication and took your blood pressure. You should make an appointment with him as soon as possible. He may be able to adjust the dose of your medication or make other changes to your treatment plan so that you're not experiencing this symptom.

     

    Here are some links you might of use in the meantime:

     

    Sunshine to Lower Blood Pressure

     

    Have High Blood Pressure? Don’t Eat These Foods

     

    10 Things to Do This Month to Lower Your Blood Pressure

     

    • gisellewilding
      March 24, 2015
      gisellewilding
      March 24, 2015
      My thyroid is always normal. I have gone as high as 195 over 115. Normally I am well controlled on metoprolol but I am taking more than my GP wants me to ( 200 to 250 mg a day). This morning I discovered a very stressful thing and I felt my heart racing and can often hear the beat in my ears when BP goes up. I was badly shaking. It soon lowered after taking tablets and relaxing but I worry that this labile reaction could cause a stroke via burst blood vessel. Any opinion? READ MORE
    • gisellewilding
      March 24, 2015
      gisellewilding
      March 24, 2015
      Sorry I meant to put diastolic went to 120 and HR to 124....and it felt like it! READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.